Ketones are a reality that all children and teens living with diabetes need to face, hopefully not too oftenketone_pic

The number one reason ketones occur is due to a lack of insulin. This may be due to a number of reasons:

  • Did you skip your injection?
  • Could your insulin pen have been in the sun or gotten too cold?
  • Are there bubbles in your insulin pen meaning that you injected air instead of insulin?
  • Are you using the same injection site too often so that the insulin was not absorbed?
  • For pump users: could your cannula site be blocked?
  • Or perhaps are you sick?

But don’t panic, ketones can often easily be treated at home

Download the YWD Guide to treating ketones at home to see how

 

Facebook Feed

Unable to display Facebook posts.
Show error

Error: Error validating application. Application has been deleted.
Type: OAuthException
Code: 190
Please refer to our Error Message Reference.

Gallery

DSC04485 DSC04487 DSC04506 DSC04516 DSC04517 DSC04522 DSC04523 DSC04528 DSC04529 DSC04531 DSC04533 DSC04534

Youtube Videos

© Copyright 2017 Youth With Diabetes. Made with by Cronje Design Co.